- Anadin Maximum Strength Hard Capsules 12s
- Anadin Maxium Strength Hard Capsules - Aspirin 500mg and Caffeine 32mg
- The power to stop pain fast
- For the treatment of headaches, neuralgia, rheumatic, period and dental pain, and the symptoms of colds and flu.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2022